MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that during procedural setup, the aquabeam robotic system generated an "e827 - monitor touch screen is not available" which was unable to be cleared.The treating surgeon decided to abort the procedure due to the e827 error issue.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The hydros tower touchscreen was returned for investigation.The reported failure of e827 error was confirmed during a live troubleshooting call held with a procept field service representative.Upon return of the hydros tower touchscreen, functional testing could not replicate the reported e827 error as the touchscreen was functioning as intended.The touchscreen was then sent to the manufacturer for in-depth analysis, which could not confirm the reported event.The root cause of the failure was unable to be determined.A review of the device history record (dhr) for hy1000-us/serial number (b)(6) was conducted.The touchscreen is a purchased device hence the manufacture date is not available.The receiving records were reviewed for lot 24a13327.It was confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported failure.The review indicated that the device met all design and manufacturing specifications when released for distribution.The hydros user manual, um0401-00 rev.B advises the customer to perform the following when e827 is encountered: full system restart needed.1.Release foot pedal, 2.On tower front panel, press and hold the power button to power off, 3.Press the power button again to restart; system will try to continue at current step if issue persists, call procept biorobotics.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key21404960
Report Number3012977056-2025-00047
Device Sequence Number12815716
Product Code PZP
UDI-Device Identifier00850055427051
UDI-Public0100850055427051172504301024C04494
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale